Bayesian inference in the time varying cointegration model

Koop, Gary, Leon-Gonzalez, Roberto and Strachan, Rodney. W. (2011) Bayesian inference in the time varying cointegration model. Journal of Econometrics, 165 2: 210-220. doi:10.1016/j.jeconom.2011.07.007

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Koop, Gary
Leon-Gonzalez, Roberto
Strachan, Rodney. W.
Title Bayesian inference in the time varying cointegration model
Journal name Journal of Econometrics   Check publisher's open access policy
ISSN 0304-4076
1872-6895
Publication date 2011-12
Year available 2011
Sub-type Article (original research)
DOI 10.1016/j.jeconom.2011.07.007
Open Access Status
Volume 165
Issue 2
Start page 210
End page 220
Total pages 11
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Keyword Bayesian
Error correction model
Time varying cointegration
Reduced rank regression
Markov Chain Monte Carlo
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 03 Dec 2013, 12:51:55 EST by Alys Hohnen on behalf of School of Economics